Header

UZH-Logo

Maintenance Infos

Least-squares estimation of two-ordered monotone regression curves


Balabdaoui, F; Rufibach, K; Santambrogio, F (2010). Least-squares estimation of two-ordered monotone regression curves. Journal of Nonparametric Statistics, 22(8):1019-1037.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
2 citations in Scopus®
3 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

68 downloads since deposited on 27 Dec 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Uncontrolled Keywords:least squares, monotone regression, pool-adjacent-violaters algorithm, shape constraint estimation, subgradient algorithm
Language:English
Date:2010
Deposited On:27 Dec 2010 08:34
Last Modified:17 Feb 2018 17:33
Publisher:Taylor & Francis
ISSN:1026-7654
OA Status:Green
Publisher DOI:https://doi.org/10.1080/10485250903548729
Related URLs:http://arxiv.org/abs/0904.2052
http://hal.archives-ouvertes.fr/hal-00417281/en/

Download

Download PDF  'Least-squares estimation of two-ordered monotone regression curves'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher